# SDR V0XD202108101002

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL STRINGER AT F.S. 280.00 IS CRACKED. CORRECTIVE ACTION: PERFORMED THE REPAIR TO THE PASSENGER DOOR LINTEL STRINGER AT F.S. 280 BY CUTTING OUT DAMAGE, FABRICCATING AND INSTALLING REPAIR PARTS IAW BOMBARDIER REO 670-53-21-493 REV. D DATED 2015-07-10 AND BOMBARDIER SB 670BA-53-040 REV. C DATED SEP 20 2012.
